Janusz Januszewski

Authors

Geombinatorics Quarterly

Janusz Januszewski

  • Article Title – Packing Similar Rectangles in a Rectangle
    • Vol Issue – Vol XII (1) 2002 
    • Pages – 24-30
       
  • Article Title – A Simple Method of Translative Packing Triangles in a Triangle
    • Vol Issue –  Vol XII (2) 2002 
    • Pages – 61-68
       
  • Article Title – Packing Clones in Triangles
    • Vol Issue – Vol XIII (2) 2003
    •  Pages – 73-78
       
  • Article Title – On the Density of a Translative Packing of Equilateral Triangles
    • Vol Issue – Vol XIV (3) 2005 
    • Pages – 117-123
       
  • Article Title – A Note on Cover-Up Conjecture
    • Vol Issue – Vol XVII (1) 2007
    •  Pages – 4-7
       
  • Article Title – On the Lower Bound of the Sum of Squared Distances between Vertices of a Convex Polygon
    • Vol Issue Vol XX (3) 2010 
    • Pages – 110
       
  • Article Title – A Convex Polygon with Small Sum of Squared Distances Between Its Vertices
    • Vol Issue – Vol XXI (3) 2012 
    • Pages – 97
       
  • Article Title –  Translative Packing of Unit Squares
    • Vol Issue – XXIII (1) 2013 
    • Pages – 12